# SDR V0XR201007280010

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 14567291001
- Condition: Cracked
- Location: W-Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT WING BODY FAIRING BOTTOM ATTACHMENT BRACKET AT FR 47 IS CRACKED BEYOND LIMITS. R & R LT WING BODY FAIRING ANGLE. W/C 5066
